# SDR SWAA2020020441002

- Difficulty date: January 25, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N7710A
- Make and model: Boeing 737-76N
- Aircraft serial: 32656
- Aircraft time: 49,204 hours, 24,346 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 INTERNAL RIB #3 STIFFENER CRACKED LOWER AREA. / REPAIRED STIFFENER #3 PER SRM.
